Skip to content
My WebMD Sign In, Sign Up
7 weeks no period
avatar
ambertigereyes posted:
Hi I have birth control IUD and have had irregular periods because of the IUD I am going on 7 weeks no Period yet and this has been one of the longest waits of my life I took a pregnancy test but it came up Negitive I have had tests come up negitive before with my last son it was a difference of 8 hours. I have been having nausea, heartburn, headaches, Dizziness and lack of period. Everything has been pointing to me being pregnant except the pregnancy test. I have been in a very stressful situation this past month and am hoping that is the cause for this because my finances arnt ready for another child.
Reply
 
avatar
lovebird79 responded:
which IUD do you have?
The Mirena can often cause women's periods to become very light or even non-existent.

also, stress can cause you to skip a period all together.

Wait to see if you get your next period and if you don't, then check in with the doctor just to make sure.

Good luck with whatever your stressful situation is.


Spotlight: Member Stories

I'm Amanda. 21 years old. Married. Trying to conceive. Obsessed with Old School Nintendo. :)

Helpful Tips

Am I Pregnant Poll!
If you're wondering if you're pregnant, why not add a Poll onto your Discussion? It's easy--just start a Discussion, then beneath the ... More
Was this Helpful?
100 of 133 found this helpful

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.